# SDR DALA2024080507747

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION FLOOR SUPPOR -Y1162.5 BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT -Y1162.5 BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0484636)
